# SDR AALA20000867

- Difficulty date: May 24, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 833703
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2430 - ON FINAL APPROACH UPON PUTTING LANDING GEAR HANDLE IN THE DOWN POSITION ALL THREE RED GEAR UNSAFE LIGHTS STAY ILLUMINATED WITH NO GREEN LIGHTS.  CYCLED GEAR HANDLE UP AND BACK DOWN AND GEAR EXTENDED NORMAL WITH THREE GREEN LIGHTS.  REPLACED PROXIMITY CONTROL.  SYSTEM GROUND CHECK NORMAL OPERATION. (M)
